# SDR AALA202206249488

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 66,660 hours, 30,522 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT FLIGHT ATTENDANTS REPORTED MUSTY FUMES IN CABIN RAN QRH PROCEDURE ISOLATED PACK 1 SEEMED TO IMPROVE A BIT BUT SMELL SLIGHTLY PERSISTED. MAINTENANCE DETERMINED THE ODOR WAS DUE TO AN EVENT THAT OCCURRED THE PREVIOUS FLIGHT WHICH THE APU WAS FOUND TO BE LEAKING OIL AND WAS PLACED ON MEL AS INOPERATIVE. SEE PREVIOUSLY SUBMITTED SDR REPORTED AALA202206239515. MAINTENANCE ACCOMPLISHED A DECONTAMINATION OF THE PACKS PER TASK CARD 26L00021013 TO REMOVE RESIDUAL OIL CONTAMINATES FROM THE PREVIOUS EVENT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
